# SDR FXGA201205101231

- Difficulty date: May 10, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 35,842 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 8 INCHES OF CHAFING DAMAGE WAS FOUND ON RT  FLAP LE.  CUT OUT CHAFING DAMAGE.  FABRICATE EXTERNAL PATCH FROM 0.020 INCHES 403 STAINLESS WITH ESTABLISHED RIVET PATTERN IAW DC-6A & B OVERHAUL MANUAL FIG 13-47.  INSTALL DOUBLER & MS20470AD4 RIVETS WET.
